# SDR A6WA201040958

- Difficulty date: December 14, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 17,484 hours, 16,586 cycles
- Engine: Ge CF343B1
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Eroded
- Location: Lt Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE INLET LIP SKIN HAS EROSION DAMAGE.  LT ENGINE INLET LIPSKIN HAS CORROSION AT 315 AREA, SANDED LIPSKIN REMAINING .003 MATERIAL WITH .060 MATERIAL.  REMAINING AREA IS WITHIN LIMITS IAW CMM 71-61-01, FIG 5003N.
